I have gotten palpatations for last several months, but latley they seem to worsen when i exert myself. When i get up in the middle of the night to use the restroom and return to bed I get them then for a few minutes. I am 42, a bit overweight, and also suffer from Depression and Anxiety, My Mom died of a heart attack in July, and my Uncle just had a Heart Attack this week too.
Sorry to hear about your mother and your uncle. It sounds like you are going through high anxiety right now, and that could very well be the cause of your palps. Stress can do all kinds of nutty things to folks. Also, this time of year, being the holiday season and such, can have a bearing as this is your first year without your mother and it is sad. I know, my beloved mother died 2 years ago, and I STILL get very sad over it, we were best friends.
Anyway, try not to stress too much, and if they really get worse and you just can not stop worrying, see your doc, he or she, will be able to put your mind at ease. I am sure they will tell you the same thing, STRESS is at the bottom of this.
Stress can make them worse, that is for sure - especially considering what you have been and are going through.
Also, postural changes bring on PVCs and palpitations also. I get them a lot when I bend down quickly or get up quickly - or when I get up, use the bathroom and lay back down just like you did.
Everytime I get up, I sit up in my bed for about 30 seconds to give my body a chance to adjust, then stand up fairly slowly. I started doing this after I almost vomitted and got PVCs when going to the bathroom.
Also, you didn't mention if you had a cardiologist check you out - have you, yet? If not, I suggest getting a full work-up, mostly to ease your mind :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.